MathSciNet Relay Station
MathSciNet bibliographic data
MR2629513 (2011d:53049) 53C12
Meeks, William H., III; Pérez, Joaquín; Ros, Antonio Limit leaves of an $H$ lamination are stable. J. Differential Geom. 84 (2010), no. 1, 179–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement